# SDR SWAA2024022341234

- Difficulty date: January 15, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING UPPER EXIT LIGHT ASSY IS BROKEN.<[01] PARTIAL WORK FOR STEP 1.;[02] COMPLETED STEP 1.;[03] CERTIFIED ACTION 1.;[04] REMOVED EXIT SIGN LIGHT ASSEMBLY PER AMM 33-51-01-960-802 STEP 3. C. (1)(2)(3)(4)(5)(6)(A)(B). REMOVED EXIT SIGN LIGHT ASSEMBLY PER AMM 33-51-01-960-802 STEP 3. C. (1)(2)(3)(4)(5)(6)(A)(B). PERFORMED GOOD EXIT SIGN LIGHT ASSEMBLY TEST PER AMM 33-51-01-960-802 STEP 3. C. (7). TASK CARD COMPLETED;[05] UPDATED PARTS
